# SDR DALA2022021100918

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 AFT CABIN SUBFLOOR BELOW RT SHEAR WEB BETWEEN FR69 & 70 CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED SHEAR PLATE PER A320 SRM 51-42-11. (2117409)
